CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme